# SDR DHL2005781534

- Difficulty date: February 14, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, 4 HAND FUSELAGE 4 E AREA IS GOUGED APPROX STA 720E (MARKED) STR 19L.  REMOVED PREVIOUS AT LT/HAND FUSELAGE L/E AREA STA 720E STR 19L IAW B727 SRM 51-30-2.  FABRICATED DOUBLER REPAIR MAT USED 2024T3 .071 PO 9001978 DIM 17 X 12 INCH AND 1 EA FILLER MAT USED 2024T3 .063 PO 9001684 DIM 10 X 17 INCH IAW B727 SRM 53-30-2 FIG 2 AND 53-30-3 FIG 14.  ALODINED AND PRIMED AREA AND PARTS IAW 13 727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 53-30-3 FIG 14.  THIS REPAIR IS CATEGORY-B.
